Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``$ K$-theory of commutative regular rings'' (Proc. Amer. Math. Soc. 39 (1973), 489-492)


Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 46 (1974), 455
MSC: Primary 13D15
DOI: https://doi.org/10.1090/S0002-9939-1974-0439833-9
Original Article: Proc. Amer. Math. Soc. 39 (1973), 489-492.
MathSciNet review: 0439833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D15

Retrieve articles in all journals with MSC: 13D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0439833-9
Article copyright: © Copyright 1974 American Mathematical Society